MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. BIPAP A40 PRO; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number IAX3100S19
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging ventilator inoperative and high 02 inlet pressure alarms occurred.There is allegation that there was distress to the patient, not able to ventilate appropriately.The patient was on the unit at the time of the event.The clinical procedure was stopped.The software was upgraded but the issue remained the same.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.

Brand Name
BIPAP A40 PRO
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18584742
Report Number2518422-2024-04476
Device Sequence Number18265565
Product Code MNT
UDI-Device Identifier00606959059245
UDI-Public00606959059245
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIAX3100S19
Device Catalogue NumberIAX3100S19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown